MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VISIPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VISIPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 176673P
Medical Device Problem Codes Leak/Splash (1354); Device Packaging Compromised (2916)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the seal of the port was damaged and leaking gas.No further details regarding the patient status or outcome were provided.The device is expected to be returned for evaluation.
 
Additional Manufacturer Narrative
Post market vigilance (pmv) led an evaluation of one device.The visual inspection of the returned product noted; the optical trocar, lens, fixation trocar, circular and envelop seals all appeared intact.Pmv performed functional testing noted that when the trigger was actuated, the knife blade advanced and cut through the test media.The port passed a leak test.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary will be amended as appropriate.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
VISIPORT PLUS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6485821
Report Number9612501-2017-05335
Device Sequence Number1289795
Product Code GCJ
UDI-Device Identifier20884521080635
UDI-Public20884521080635
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K935086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number176673P
Device Catalogue Number176673P
Device Lot NumberJ6K0539X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/24/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/12/2017
Supplement Report FDA Received Date06/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1